Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Diagnosed with SVT. Vomiting blood. What is wrong?

My boyfriend is puking up blood he was diagnosed with svt on sunday at the mergency and has been back to an er almost everyday since. They have on something for the puking and on a med to stop puking and another for anxiety .he does not feel well at all amd is puking all the time. Everytime the blood amounts get more and more. They have done every test they can and found nothing wrong with him
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
After going through your history, he had a episode of Supraventricular Tachycardia, I presume this is reverted back to normal and he is given some drugs to prevent recurrence.
Vomiting blood is Hematemesis which can have many causes and best way to know the cause is to do a Gastroscopy, he should plan for it if not already done.
Other differentials are any blood due to analgesics, or alcohol induced injury to liver.
Sometimes blood is coming from throat or lungs that must be searched and examined and if required X ray chest may also be done to find out source.
Any type of bleeding diathesis is another possibility so just visit the Physician and I am sure once cause is detected he can be treated .
Please avoid alcohol and Analgesics in the meantime.
Hope this helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor